Research Repository

Browse by Author: Megan, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV and Megan, M (2017) Inequalities for Chebyshev Functional in Banach Algebras. Cubo : A Mathematical Journal, 19 (1). 53 - 77. ISSN 0716-7776

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV and Megan, M (2016) Further Bounds for Cebysev Functional for Power Series in Banach Algebras Via Gruss-Lupas Type Inequalities for Rho-Norms. Memoirs of the Graduate School of Science and Engineering, Shimane University, 49. 15 - 34. ISSN 1342-7121

Boldea, MV, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Megan, M (2016) New bounds for Čebyšev functional for power series in Banach algebras via a grüss-lupaş type inequality. Panamerican Mathematical Journal, 26 (3). 71 - 88. ISSN 1064-9735

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV, Buşe, C and Megan, M (2014) Norm inequalities of Čebyšev type for power series in Banach algebras. Journal of Inequalities and Applications, 2014 (1). 1 - 19. ISSN 1025-5834